IDEAS home Printed from https://ideas.repec.org/a/eee/transe/v45y2009i3p409-418.html
   My bibliography  Save this article

A generalized algebraic model for optimizing inventory decisions in a multi-stage complex supply chain

Author

Listed:
  • Seliaman, M.E.
  • Ahmad, Ab Rahman

Abstract

In this paper, we deal with more generalized inventory coordination mechanism in an n-stage, multi-customer, non-serial supply chain, where we extend and generalize pervious works that use algebraic methods to optimize this coordinated supply chain. We establish the recursive expressions for this multi-variable optimization problem. These expressions are used for the derivation of the optimal replenishment policy and the development of the solution algorithm. Further, we describe a simple procedure that can help in sharing the coordination cost benefits to induce all stages to adopt the inventory coordination mechanism. We provide a numerical example for illustrative purposes.

Suggested Citation

  • Seliaman, M.E. & Ahmad, Ab Rahman, 2009. "A generalized algebraic model for optimizing inventory decisions in a multi-stage complex supply chain," Transportation Research Part E: Logistics and Transportation Review, Elsevier, vol. 45(3), pages 409-418, May.
  • Handle: RePEc:eee:transe:v:45:y:2009:i:3:p:409-418
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S1366554508001282
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:eee:proeco:v:193:y:2017:i:c:p:633-646 is not listed on IDEAS
    2. Flavio Molina & Reinaldo Morabito & Silvio Alexandre de Araujo, 2016. "MIP models for production lot sizing problems with distribution costs and cargo arrangement," Journal of the Operational Research Society, Palgrave Macmillan;The OR Society, vol. 67(11), pages 1395-1407, November.
    3. Glock, Christoph H., 2012. "The joint economic lot size problem: A review," International Journal of Production Economics, Elsevier, vol. 135(2), pages 671-686.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:transe:v:45:y:2009:i:3:p:409-418. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/600244/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.